| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-7594 (print)       ISSN 1314-7536 (online)

Amir Mukhriz Azman, Hiroshi Nakazato
      Models of the solar system in the 16th and 17th centuries
      International Mathematical Forum, Vol. 12, 2017, no. 16, 755-762

Copyright © 2017 Amir Mukhriz Azman and Hiroshi Nakazato. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journals | Books | Author guidelines